Alert archive / Massachusetts / Wind Chill Advisories in 2019

Wind Chill Advisory 4, NWS Boston/Norton, MA

January 31, 20194 counties in Massachusetts

NWS Boston/Norton, MA issued this wind chill advisory at Jan 31, 2019, 10:53 AM EST for 4 counties in Massachusetts. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jan 31, 2019, 10:53 AM EST (15:53 UTC)
Expired
Feb 1, 2019, 10:00 AM EST
In force
23 hr
Issued by
NWS Boston/Norton, MA

Counties Franklin County, MA, Hampden County, MA, Hampshire County, MA, Worcester County, MA

The radar

The Boston radar (KBOX), 117 km from the middle of the area, began a volume at 15:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 3.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2019-01-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2019-01-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1540 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

890 
WWUS41 KBOX 311553
WSWBOX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Boston/Norton MA
1053 AM EST Thu Jan 31 2019

MAZ002-008-009-312100-
/O.CAN.KBOX.WC.W.0002.000000T0000Z-190131T1600Z/
/O.NEW.KBOX.WC.Y.0004.190131T1553Z-190131T2100Z/
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Including the cities of Charlemont, Chesterfield, and Blandford
1053 AM EST Thu Jan 31 2019

...WIND CHILL ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...WIND CHILL WARNING IS CANCELLED...

* WHAT...Very cold wind chills. Wind chills as low as 15 below 
  zero.

* WHERE...Western Franklin MA, Western Hampshire MA and Western 
  Hampden MA Counties.

* WHEN...Until 4 PM EST this afternoon.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

MAZ004-311700-
/O.CAN.KBOX.WC.Y.0003.000000T0000Z-190131T1600Z/
Northern Worcester MA-
Including the cities of Barre and Fitchburg
1053 AM EST Thu Jan 31 2019

...WIND CHILL ADVISORY IS CANCELLED...

Wind chills of zero to 10 below zero are expected into this
afternoon.

$$
5 follow-up statements
583 
WWUS41 KBOX 311926
WSWBOX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Boston/Norton MA
226 PM EST Thu Jan 31 2019

MAZ002-008-009-010330-
/O.EXT.KBOX.WC.Y.0004.000000T0000Z-190201T1600Z/
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Including the cities of Charlemont, Chesterfield, and Blandford
226 PM EST Thu Jan 31 2019

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 11 AM EST FRIDAY...

* WHAT...Very cold wind chills. Wind chills as low as 15 to 20 
  below zero.

* WHERE...Western Franklin MA, Western Hampshire MA and Western
  Hampden MA Counties, especially across higher terrain. 

* WHEN...Until 11 AM EST Friday.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

NMB
990 
WWUS41 KBOX 010421
WSWBOX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Boston/Norton MA
1121 PM EST Thu Jan 31 2019

MAZ002-008-009-011230-
/O.CON.KBOX.WC.Y.0004.000000T0000Z-190201T1600Z/
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Including the cities of Charlemont, Chesterfield, and Blandford
1121 PM EST Thu Jan 31 2019

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST FRIDAY...

* WHAT...Very cold wind chill values. Wind chills as low as 15 to
  20 below zero.

* WHERE...Western Franklin MA, Western Hampshire MA and Western 
  Hampden MA Counties, especially across higher terrain.

* WHEN...Until 11 AM Friday.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$
610 
WWUS41 KBOX 010830
WSWBOX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Boston/Norton MA
330 AM EST Fri Feb 1 2019

MAZ003-004-010-011500-
/O.EXB.KBOX.WC.Y.0004.000000T0000Z-190201T1500Z/
Eastern Franklin MA-Northern Worcester MA-Eastern Hampshire MA-
Including the cities of Greenfield, Orange, Barre, Fitchburg, 
Amherst, and Northampton
330 AM EST Fri Feb 1 2019

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

* WHAT...Very cold wind chills. Wind chills as low as 15 below 
  zero.

* WHERE...Eastern Franklin MA, Northern Worcester MA and Eastern 
  Hampshire MA Counties.

* WHEN...Until 10 AM this morning.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

MAZ002-008-009-011630-
/O.EXT.KBOX.WC.Y.0004.000000T0000Z-190201T1700Z/
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Including the cities of Charlemont, Chesterfield, and Blandford
330 AM EST Fri Feb 1 2019

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY...

* WHAT...Very cold wind chill values. Wind chills as low as 15 
  to 20 below zero.

* WHERE...Western Franklin MA, Western Hampshire MA and Western 
  Hampden MA Counties, especially across higher terrain.

* WHEN...Until noon today.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$
215 
WWUS41 KBOX 011053
WSWBOX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Boston/Norton MA
553 AM EST Fri Feb 1 2019


MAZ002-008-009-011500-
/O.EXT.KBOX.WC.Y.0004.000000T0000Z-190201T1500Z/
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Including the cities of Charlemont, Chesterfield, and Blandford
553 AM EST Fri Feb 1 2019

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Very cold wind chill values. Wind chills as low as 15 
  to 20 below zero.

* WHERE...Western Franklin MA, Western Hampshire MA and Western 
  Hampden MA Counties, especially across higher terrain.

* WHEN...Until 10 AM EST this morning.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$

MAZ003-004-010-011500-
/O.CON.KBOX.WC.Y.0004.000000T0000Z-190201T1500Z/
Eastern Franklin MA-Northern Worcester MA-Eastern Hampshire MA-
Including the cities of Greenfield, Orange, Barre, Fitchburg, 
Amherst, and Northampton
553 AM EST Fri Feb 1 2019

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Very cold wind chills. Wind chills as low as 15 below 
  zero.

* WHERE...Eastern Franklin MA, Northern Worcester MA and Eastern 
  Hampshire MA Counties.

* WHEN...Until 10 AM this morning.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$
047 
WWUS41 KBOX 011505
WSWBOX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Boston/Norton MA
1005 AM EST Fri Feb 1 2019


MAZ002>004-008>010-011615-
/O.EXP.KBOX.WC.Y.0004.000000T0000Z-190201T1500Z/
Western Franklin MA-Eastern Franklin MA-Northern Worcester MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Including the cities of Charlemont, Greenfield, Orange, Barre, 
Fitchburg, Chesterfield, Blandford, Amherst, and Northampton
1005 AM EST Fri Feb 1 2019

...WIND CHILL ADVISORY HAS EXPIRED...

The deeper wind chills from the overnight hours and early this
morning have abated somewhat. West winds of 5 to 10 mph today 
will keep wind chills in the single digits above and below zero. 
Continue to use caution while outdoors, and dress in layers.

$$

NMB

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this wind chill advisory went out at Jan 31, 10:06 AM EST, 47 minutes earlier.

Area forecast discussion, Jan 31, 10:06 AM EST, 47 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1006 AM EST Thu Jan 31 2019

.SYNOPSIS...
Dry, but bitterly cold temperatures continue today into Friday
morning. Temperatures will slowly moderate this weekend with
mainly dry weather persisting. Much milder weather is on tap for
Monday and especially by Tuesday with well above normal
temperatures expected. Unsettled weather may arrive sometime
Wednesday or Thursday, but there is significant uncertainty in
temperatures and precipitation chances.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

10 am update...

Clear skies and bitterly cold temperatures continued during this
morning. A Wind Chill Warning continued thru 11 am for the east
slopes of the Berkshires, and a Wind Chill Advisory continued
for northern Worcester County until 11 am.

Elsewhere, while we are moving out of the deeper wind chills,
it will still be bitterly cold today. The brisk west wind will
prompt wind chills to range from 5 above to 10 below zero during
late this morning into this afternoon.

Large high pressure will pass across the mid Atlantic states
today, keeping a gusty west wind in place. High temperatures
range from the single digits to teens across most of the
region, except upper teens to around 20 closer to the shoreline
and over the Cape/Islands.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
Tonight and Friday...

Large high pressure will slowly shift east across the mid Atlc
states tonight into Friday. Will still see westerly winds to
around 20-25 kt, highest along the immediate E coast, this
evening but should diminish around or after midnight. With the
diminishing wind, temps will nosedive once again with the very
dry airmass in place. Overnight lows will range from 5 to 10
below zero across N central and W Mass to the lower-mid teens
across the outer Cape and islands.

The high will remain across the mid Atlc coast on Friday. Temps
will moderate, with highs in the teens to mid 20s.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Highlights...

* Mainly dry this weekend with highs generally in the 30s to near 40

* Low risk for a brief light wintry mix Sun night with best chance
  near the NH border

* Unseasonably mild Mon and particularly Tue when highs around
  60 are possible

* Low confidence forecast Wed/Thu especially with temperatures and
  precipitation chances

Details...

Friday night...

High pressure in control will result in dry weather with light
winds.  It still will be quite cold with a good night of radiational
cooling expected, particularly in the snow covered/out-lying
locations.  Low temperatures should bottom out in the single digits
to lower teens in most locations.

Saturday and Sunday...

We will see some moderation in temperatures as deep upper trough
lifts northeast of our region.  However, another surface high
pressure builds across Quebec late Sat into Sun.  This will limit
the moderation in temperatures to some degree...keeping highs mainly
in the 30s Sat/Sun but its not out of the question that a few
locations reach 40 on Sun.  Dry weather should prevail, but can not
rule out a brief flurry/snow shower late Sat/Sat night with a cold
front. However, moisture is extremely limited so overall expect dry
weather.

Sunday night...

A warm front will attempt to lift across our region Sunday night.
Deeper moisture/forcing associated with the warm front are limited.
We can not rule the low risk for a brief light wintry mix sometime
Sun night with the best chance near the NH border.  If we do see any
precipitation it appears it will be rather light.

Monday and Tuesday...

GEFS/EPS Ensemble guidance in very good agreement in a trough across
the western U.S., resulting in southwest flow aloft and anomalous
high height fields into New England.  The result will be well above
normal temperatures. Highs Mon will likely be 50+ in some
locales and may reach the upper 50s to the lower 60s on Tue.
Dry weather probably dominates over this time too given lack of
strong forcing/moisture. However, can not rule out a shower or
two from time to time. Main story though will be the
unseasonable mild temperatures.

Wednesday and Thursday...

Low confidence forecast Wed into Thu especially in regards to
temperatures.  Abnormally high height fields continue, but there are
signs that we may be dealing with a backdoor cold front.  Therefore,
a large range in possible temperatures.  It also may become
unsettled at times with perhaps a wave or two of low pressure, but
timing is uncertain.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Friday/...

Today...High confidence.
VFR. W winds gusting to 20-25 kt. Low risk for brief MVFR CIGS
flirting with KACK from time to time.

Tonight and Friday...High confidence. VFR, but low risk for
MVFR CIGS flirting with KACK at times. West wind gusts 20-25 kt
diminishing tonight.

KBOS Terminal...High confidence.

KBDL Terminal...High confidence.

Outlook /Friday Night through Monday/...

Friday Night: VFR.

Saturday through Saturday Night: Mainly VFR but some marginal
MVFR cigs are possible late Sat/Sat night with the best chance
north of the MA Turnpike

Sunday: Mainly VFR.

Sunday Night: Low end VFR to marginal MVFR cigs. Slight chance
FZRA, slight chance SHSN, slight chance PL.

Monday: Breezy with mainly VFR conditions.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Friday/...

Today...High confidence.
All marine headlines have been converted to small craft
advisories. Small Craft Advisories will continue through the
day. Expect gusts up to 25-30 kt, with moderate to heavy
freezing spray across the open waters. Have continued Freezing
Spray Advisories and Warnings through mid to late this morning.

Tonight and Friday...High confidence.
West wind gusting up to 25-30 kt will persist tonight into
early Friday morning, then will diminish. Light to moderate
freezing spray will continue into Friday morning.

Outlook /Friday Night through Monday/...Moderate confidence.

Friday Night: Winds less than 25 kt.

Saturday: Moderate risk for Small Craft Advisory winds with
gusts up to 30 kt. Areas of seas approaching 5 ft.

Saturday Night: Low risk for Small Craft Advisory winds with
areas of gusts up to 30 kt. Areas of seas approaching 5 ft.

Sunday: Winds less than 25 kt.

Sunday Night: Winds less than 25 kt.

Monday: Winds less than 25 kt.

&&

.CLIMATE...
Record LOWEST High Temperatures for Today...

Boston ....... 12 (1920, 1935)
Hartford ..... 15 (1951)
Providence ... 15 (1935)
Worcester .... 11 (1951)

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...Wind Chill Advisory until 11 AM EST this morning for MAZ004.
     Wind Chill Warning until 11 AM EST this morning for MAZ002-008-
     009.
RI...None.
MARINE...Heavy Freezing Spray Warning until 11 AM EST this morning for
     ANZ231-232-251-254-255.
     Small Craft Advisory until 6 AM EST Friday for ANZ231-232.
     Small Craft Advisory until 5 AM EST Friday for ANZ230-233>235-
     237.
     Freezing Spray Advisory until 6 AM EST Friday for ANZ233>235-
     237-250-256.
     Small Craft Advisory until 4 PM EST this afternoon for ANZ236.
     Small Craft Advisory until noon EST Friday for ANZ250-254>256.
     Small Craft Advisory until 8 AM EST Friday for ANZ251.

&&

SYNOPSIS...Frank/EVT
NEAR TERM...Frank/EVT/NMB
SHORT TERM...EVT
LONG TERM...Frank
AVIATION...Frank/EVT
MARINE...Frank/EVT
CLIMATE...Staff
Hazardous weather outlook, Jan 31, 6:35 AM EST, 4 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
635 AM EST Thu Jan 31 2019

MAZ004-011145-
Northern Worcester MA-
635 AM EST Thu Jan 31 2019

...WIND CHILL WARNING IN EFFECT UNTIL 9 AM EST THIS MORNING...

This Hazardous Weather Outlook is for central Massachusetts.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ002>004-MAZ003-005>007-010>019-026-RIZ001>005-011145-
Hartford CT-Tolland CT-Windham CT-Eastern Franklin MA-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-
Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-
Eastern Plymouth MA-Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
635 AM EST Thu Jan 31 2019

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts,
southeastern Massachusetts, western Massachusetts and northern
Rhode Island.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ002-008-009-011145-
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
635 AM EST Thu Jan 31 2019

...WIND CHILL WARNING IN EFFECT UNTIL 11 AM EST THIS MORNING...

This Hazardous Weather Outlook is for western Massachusetts.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ020>024-RIZ006>008-011145-
Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-
Nantucket MA-Washington RI-Newport RI-Block Island RI-
635 AM EST Thu Jan 31 2019

This Hazardous Weather Outlook is for southeastern Massachusetts
and southern Rhode Island.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ233>235-237-250-256-011145-
Vineyard Sound-Buzzards Bay-Rhode Island Sound-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
635 AM EST Thu Jan 31 2019

...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freezing Spray Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ231-232-251-254-255-011145-
Cape Cod Bay-Nantucket Sound-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
635 AM EST Thu Jan 31 2019

...HEAVY FREEZING SPRAY WARNING IN EFFECT UNTIL 11 AM EST THIS
MORNING...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heavy Freezing Spray Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230-236-011145-
Boston Harbor-Narragansett Bay-
635 AM EST Thu Jan 31 2019

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates, please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 7:10 PM ESTSnow Squall WarningBOXBristol, Essex, Middlesex, Norfolk, Plymouth, Suffolk50 min
Jan 30, 10:21 PM ESTSmall Craft AdvisoryBOX40 hr
Jan 31, 9:08 AM ESTWind Chill AdvisoryBOXWorcester105 min

Nearby

Wind Chill Advisories in Massachusetts, 2019Every wind chill advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.